Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, folks. I have noticed lately that my friend looks strangely. When I looked at him little better, I saw his pupils were dilated. After asking him, he said his dilated pupils could not get back to normal. I wonder if this is possible. I would like to know something more about this. Thanks.

Loading...

Hi, there. Are you sure your friend hasn't been using some drugs? Dilated pupils can be a usual sign of this. Cocaine can cause this. Opiate withdrawal syndrome can also have dilated pupils as side effect. If he dilated his pupils in diagnostic purposes, they should constrict by now. Atropine has a limited effect. You should talk to your friend's parents or relatives. If he has a problem, you should help him. Act discretely, please! Bye!
Reply

Loading...

Well,
The fact is that there are several reasons why his pupils might be dilated. Another thing is that is important is that use of medication or narcotics can cause dilation of pupils. There is also a facts that eye drops called Mydriactics that cause the pupils to dilate. This is usually done at the doctor’s office when you need to have an exam of your eyes. I also know that some poisons might cause the pupils to get dilated. So as you can see there are several things that can cause the problem with dilated pupils so he would be much safer if he finds out what is the real cause of the problem.

All the best,
Nelie
Reply

Loading...